Per citar aquest document: http://ddd.uab.cat/record/150655
Web of Science: 1 cites,
Periodic structure of transversal maps on CP^n, HP^n and S^p S^q
Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2013
Resum: A C1 map f : M → M is called transversal if for all m ∈ N the graph of fm intersects transversally the diagonal of M × M at each point (x, x) being x a fixed point of fm. Let CPn be the n–dimensional complex projective space, HPn be the n–dimensional quaternion projective space and Sp × Sq be the product space of the p–dimensional with the q–dimensional spheres, p 6= q. Then for the cases M equal to CPn, HPn and Sp × Sq we study the set of periods of f by using the Lefschetz numbers for periodic points.
Nota: Número d'acord de subvenció MCYT/MTM2008-03679/MTM
Nota: Número d'acord de subvenció MCYT/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Agraïments: Fundación Séneca de la Región de Murcia, grant number 08667/PI/08 and Junta de Comunidades de Castilla-La Mancha, grant number PEII09-0220-0222
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Periodic point ; Period ; Transversal map ; Lefschetz zeta function ; Lefschetz number ; Lefschetz number for periodic point ; Sphere ; Complex projective space ; Quaternion projective space
Publicat a: Qualitative Theory of Dynamical Systems, Vol. 12 (2013) , p. 417-425, ISSN 1662-3592

DOI: 10.1007/s12346-013-0099-z


Preprint
7 p, 2.1 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-07-19



   Favorit i Compartir